# SDR TSAA9653015

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, SEVERAL CRACKS NOTED AT FORWARD AND AFT SIDES OF THE LT WING ILLUMINATION LIGHT ASSY.  REPAIRED PER ECO 2429.  AIRCRAFT RETURNED TO SERVICE.  NRTC:  11,646.  (X)
